# SDR UPS02839800

- Difficulty date: October 21, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXIT SLIDE INOP M247198.  REPLACED SLIDE CONTAINER AND SLIDE PER MM-25-60-01
